# SDR AALA201708319024

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug MD 83
- Aircraft serial: 53594
- Aircraft time: 54,539 hours, 26,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT  EMERGENCY FLASHLIGHT BY THE L1 DOOR OUTBOARD JUMPSEAT IS INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY PACK PER AMM 25-60-00.  OPERATIONAL CHECK GOOD.
